MAUDE Adverse Event Report: BTG YOKNEAM ICEROD CX 90 DEGREE NEEDLE/VL; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICEROD CX 90 DEGREE NEEDLE/VL; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3533
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
An icerod 1.5 cx 90 degree needle was returned to the boston scientific complaint investigation site without an associated complaint.However, the device evaluation revealed frost on the needle shaft.
 
Additional Manufacturer Narrative
D3: manufacturer address 1- tavor building 1, industrial park.Device evaluation by mfr.: an icesphere 1.5 90 degree needle (lot #29757957) was returned for analysis.Visual inspection of the exterior of the needle was performed and no abnormalities were found.The needle was connected to the icefx console, and a two-minute confidence test was performed without any abnormal functionality.A five-minute freeze cycle was performed, and it was found that the needle shaft became completely covered in frost.The needle was disassembled, and the vacuum sleeve was tested for vacuum integrity.The vacuum sleeve became covered in frost, meaning the vacuum sleeve was defective.The vacuum sleeve was inspected under a microscope for abnormalities.It was found that the vacuum sleeve was completely bent within the straight needle shaft and had a flattened side that ran through the whole vacuum sleeve.The event of frost on the needle shaft was identified and traced to a faulty vacuum sleeve.

Brand Name
ICEROD CX 90 DEGREE NEEDLE/VL
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
tavor bldg number 1
yokneam 20692 03
IS   2069203
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16828570
Report Number2124215-2023-17418
Device Sequence Number7131813
Product Code GEH
UDI-Device Identifier07290104830587
UDI-Public07290104830587
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K121251
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/02/2024
Device Model NumberFPRPR3533
Device Catalogue NumberFPRPR3533
Device Lot Number0029757957
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2023
Initial Report FDA Received Date04/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown